Citation:
S. B. Shlosman, “Relations Between Cumulants of Random Fields with an Attraction”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 694–705; Theory Probab. Appl., 33:4 (1988), 645–655
\Bibitem{Shl88}
\by S.~B.~Shlosman
\paper Relations Between Cumulants of Random Fields with an Attraction
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 694--705
\mathnet{http://mi.mathnet.ru/tvp3736}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=979737}
\zmath{https://zbmath.org/?q=an:0705.60044|0666.60047}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 645--655
\crossref{https://doi.org/10.1137/1133098}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1988AZ90500005}
Linking options:
https://www.mathnet.ru/eng/tvp3736
https://www.mathnet.ru/eng/tvp/v33/i4/p694
This publication is cited in the following 1 articles:
Aernout C. D. van Enter, Roberto Fernández, Alan D. Sokal, “Regularity properties and pathologies of position-space renormalization-group transformations: Scope and limitations of Gibbsian theory”, J Stat Phys, 72:5-6 (1993), 879